Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
Nefazodone-induced clitoral priapism
Autore:
Brodie-Meijer, CCE; Diemont, WL; Buijs, PJ;
Indirizzi:
Netherlands Pharmacovigilance Fdn Lareb, NL-5237 MH Shertogenbosch, Netherlands Netherlands Pharmacovigilance Fdn Lareb Shertogenbosch Netherlands NL-5237 MH
Titolo Testata:
INTERNATIONAL CLINICAL PSYCHOPHARMACOLOGY
fascicolo: 4, volume: 14, anno: 1999,
pagine: 257 - 258
SICI:
0268-1315(199907)14:4<257:NCP>2.0.ZU;2-Z
Fonte:
ISI
Lingua:
ENG
Keywords:
female; clitoris; priapism; serotonin reuptake inhibitor; adverse drug event;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Clinical Medicine
Life Sciences
Citazioni:
13
Recensione:
Indirizzi per estratti:
Indirizzo: Brodie-Meijer, CCE Netherlands Pharmacovigilance Fdn Lareb, Goudsbloemvallei 7, NL-5237 MH Shertogenbosch, Netherlands Netherlands Pharmacovigilance Fdn Lareb Goudsbloemvallei 7 Shertogenbosch Netherlands NL-5237 MH
Citazione:
C.C.E. Brodie-Meijer et al., "Nefazodone-induced clitoral priapism", INT CLIN PS, 14(4), 1999, pp. 257-258

Abstract

A case is presented of painful priapism of the clitoris lasting 3 days, with a strong temporal association with the administration of nefazodone hydrochloride. Priapism has been described as a rare side-effect of drugs with high alpha(1)-adrenergic blocking potential. However, the alpha(1)-adrenergic blocking potential of nefazodone is moderate. Drug induced clitoral priapism has been described for citalopram, bromocriptine, fluoxetine and trazodone combined with fluoxetine. To our knowledge, this is the first report in the literature about priapism of the clitoris associated with nefazodone. Int Clin Psychopharmacol 14:257-258 (C) 1999 Lippincott Williams & Wilkins.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 24/11/20 alle ore 11:20:25